# SDR 96ZZZX5358

- Difficulty date: October 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Premier Air Center, LLC, repair station PAZR068H
- Aircraft: N560GL
- Make and model: Gulstm 560
- Aircraft serial: 5600079
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Part number: 5533110148
- Condition: Cracked
- Location: Rud Interspar
- Part time: 1,658 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE INSPECTION, FOUND RUDDER TO HAVE UNUSUAL NOISE WHEN MOVED.  NO EXTERNAL DEFECTS NOTED.  INSPECTED WITH BORESCOPE AND FOUND RIB WITH APPROXIMATELY 2.3750 INCH CRACK ORIGINATING AT FORWARD LIGHTENING HOLE.  NEW RIB INSTALLED AND RUDDER BALANCED.
